# SDR DALA2025041703024

- Difficulty date: April 8, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Spring
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR 65+67 RBL 23 WL 147 CORRODED. REMOVED SEAT TRACK DAMAGED AND INSTALLED NEW SEAT TRACK BTW FR 61-74 RBL 23 WL 147 PER A220 ASRP BD500-A-J51-42-20-00AAA- 078A-A AND BOMBARDIER PL C01342701 REV E. (LP# 0902721)
